# SDR RAIA00103018

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 12,954 hours, 12,237 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AHA1837
- Part serial: 00104158
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9549-ROC-AIRCRAFT PULLED HARD TO THE LEFT AS IF LEFT HAND MAIN LANDING GEAR TIRES LOCKED UP, AIRCRAFT WAS UNABLE TO TAXI.  MAINTENANCE REMOVED AND REPLACED NR 1 MAIN LANDING GEAR WHEEL ASSEMBLY IAW J41 MAINTENANCE MANUAL.
